Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Effexor Increased Your Migraines?

Has Effexor Increased Your Migraines?

Hi. I started taking 37.5mg effexor XR once per day on Jan 9, then increased to twice per day Feb 11. Frequency of migraines increased - thank God intensity has not increased! Has anyone experienced increased migraines while taking effexor XR? If so, is this a side effect that went away? Thank you!

A MyFibroTeam Member said:

Thank you both for your responses! I appreciate your feedback!

posted over 4 years ago
A MyFibroTeam Member said:

I was taken off effexor xl .I do remember increase suicidal ideation when on it and having to stop rapidly r/r insurance change that was supposed to go through and didn't.

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in